Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg every other day
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
Mild side effects a week in, serious side effects 3 years in
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I’m making this post so that I can keep track of my symptoms and when they started appearing, and maybe someone with similar symptoms will find it useful. I will continue updating this thread with my experiences.
I started taking fin at 18, and within a week I noticed very minor loss of libido and loss of spontaneous erections, but it worked wonders for my hair so I kept taking it. I took it for 4 years, and over the course of those 4 years I had many symptoms that were likely due to the drug that I didn’t even connect to fin until much later. After 4 years my hair loss started increasing so I decided that if I was going to be losing my hair anyway I might as well not mess with my hormones, so I quit. I tapered from 1 mg every other day to .5 mg every other day. For a week or so I felt great, but then I had a crash. During this crash I developed insomnia for the first time in my life, ED, and I lost my night vision and developed eye floaters. I realized the damage fin was doing and I stopped that taper and vowed to never take it again and I threw away my supply.
For a period of two weeks after my last dose I started to feel better, but then I crashed again, and this crash brought new, terrible symptoms. I had insomnia, ED, facial wasting, muscle tremors, tinnitus, muscle loss, body hair loss, no appetite, digestive issues, brain fog, joint pain, teeth issues, basically you name it I had it. Over the next month I had periods where I thought maybe I was feeling a little better, but then I would always crash again. I got a blood test showing a level of 98 ng/dL, which was quite disturbing, although this test was done at 3 pm. A week later I had another test done that showed 298 ng/dL at 9 am. A lot of my symptoms seem to be being caused by low T/low E2, so I’m just praying that my HPTA axis recovers to my baseline endogenous T output over time and these symptoms start to improve. I’ve noticed I have three classes of symptoms: some seem to be related to low GABA, and others that seem to related to the low T/E2, and digestive issues. Currently, I’m only taking magnesium supplements for sleep but if I don’t start improving I’m going to be looking into things like tribulus/TRT/CDnuts protocol. As my name implies, I’m a medical student, so maintaining my cognitive abilities is 100% my priority over everything else.